# SDR 9716309993

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- Engine: Pwa JT8D9
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Bulb
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL TEMPERATURE FLUCTUATED AND REACHED 140 DEGREES (YELLOW BAND) AFTER TAKEOFF.  FLIGHT WAS RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE OIL TEMPERATURE BULB, OPERATIONAL CHECK NORMAL.
